JOURNAL ARTICLE
REVIEW

Idiosyncratic drug-induced liver injury: a clinical update

Haripriya Maddur, Naga Chalasani
Current Gastroenterology Reports 2011, 13 (1): 65-71
21049293
Drug-induced liver injury (DILI) is a rare but potentially devastating adverse drug reaction. Its presentation can range from asymptomatic elevation in liver biochemistries to fulminant liver failure. Over the past decade, clinical and research interest in the field of idiosyncratic DILI has been intense, and several new findings have been reported. In this article, we provide an update on implicated agents, clinical features, outcomes, and the results of recently reported genetic studies.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
21049293
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"